# SDR ZZDA2011977

- Difficulty date: November 16, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE NOT SECURE.  REMOVED AND REPLACED L1 DOOR SLIDE.  REF 25-61.
